Methadone: A Flicker Of Light In The Dark

Methadone: A Flicker Of Light In The Dark

To provide a better understanding of the very important role methadone plays in the treatment of addiction.
 
HomeHome  PortalPortal  GalleryGallery  RegisterRegister  Log inLog in  

Share | 
 

 Waking up in pain

View previous topic View next topic Go down 
AuthorMessage
chemenglala



Female
Number of posts : 7
Location : Toronto, Ontario
Registration date : 2011-03-21

PostSubject: Waking up in pain   Mon Mar 21, 2011 5:27 pm

Hi everyone!

I have been on MMT for about a month now, and I am still waking up in the morning (and sometimes thorughout the night) in a lot of pain...specifically severe joint pain in my hands, feet, knees and mid-back, along with some stomach cramps and a lot of chest congestion.

The doctor says he doesn't think this indicates a problem with my dosage (i.e. too low), but I don't see how they could not be connected since, once my dose kicks in, these symptoms go away.

Has anyone had experience with this? Will this go away with proper dosing? Just for information I am currently taking 80mgs, 1x per day.

Thanks!

Lala
Back to top Go down
View user profile
D
Admin
avatar

Female
Number of posts : 484
Age : 59
Location : Vermont
Registration date : 2009-03-05

PostSubject: Re: Waking up in pain   Fri Mar 25, 2011 12:57 pm

Good morning chemenglala,
I responded to your post the other day but for some reason it seems to have disappeared.
How are you doing? Are you still having the pain that you described? I read where the doctor said he doesn't think this has anything to do with your dose, did he happen to say what he did think?
If your symptoms seem to go away after you take your morning dose, then to me it would sound like it does have something to do with your dose. I would suggest trying to talk to the doctor again and explain in a calm manner what is happening.
Some of the signs that a patients dose is too low are:
• runny nose, sneezing;
• abdominal cramps;
• feeling physically weak;
• loss of appetite;
• tremors;
• muscle spasm and jerking;
• goose bumps;
• tears;
• nausea/vomiting;
• yawning;
• diarrhea;
• back and joint aches;
• high temperature but feeling cold;
• sweating;
• irritability/aggression/feelings of uneasiness;
• difficulty sleeping; and
• cravings for the drug.
Please check back in a let us know how you are doing. We are here to help in any way that we can.


"I will let yesterday end so that today can begin"



Never take any online advice over that of a qualified healthcare provider
Back to top Go down
View user profile http://www.medicalassistedtreatment.org
 
Waking up in pain
View previous topic View next topic Back to top 
Page 1 of 1
 Similar topics
-
» Waking up with left shoulder tip pain
» Head pain with colds.
» Anyone used the "lollipop" for severe pain?
» Advice please - tearing pain in stomach 2 weeks out
» sharp stabbing pain in the belly button

Permissions in this forum:You cannot reply to topics in this forum
Methadone: A Flicker Of Light In The Dark :: Methadone Maintenance :: Is your dose holding you?-
Jump to: